Need help with dosing

by Brodie
(Edmonton Alberta Canada )

I had all my hormones tested. I am low in progesterone, dhea, and estrogen. I was put on progesterone cream. At first I used a small amount 50 mg split into daily doses and used it straight for 3 months. I started to feel better. I went back to the doctor still not feeling 100% but better then I did, and he said my levels still were low and to experiment and try 150 mg daily. I upped my dose now to 200 mg and the problem I have is that when I take the progesterone I get so so tired. I feel tired and lethargic and slightly drunk. But if I don't use it in the day I feel irritable and anxious. How can I use the progesterone and avoid the tired lethargic feeling. Should I use it in small doses throughout the day, should I only use it at night. Is the progesterone making me tired or the estrogen being woken up. I also get slight heart palpitations when I use it, I didn't get the tired lethargic feeling or heart palps when I used 50 mg. 200 mg is the most my doctor allows and I don't feel comfortable buying progesterone cream from the internet.

Comments for Need help with dosing

Click here to add your own comments

Jul 03, 2014
Continue
by: Brodie

Also I know you suggest 100-200 mg daily, how long does it take to over come dominant symptoms on that amount. If you use that amount and it's "enough" are you suggesting you shouldn't get any estrogen dominant symptoms, or do you still get them and it's a matter of time before they go away. I see you suggest 100-200 to start and 400 mg if symptoms are severe. But with any amount do estrogen dominant symptoms happen? Or are you suggesting with the higher amounts you get none?

Jul 11, 2014
Split the dose
by: Anonymous

I am no doctor, by any means. However, I have read that you should do in at least two doses, one in the morning, one at night. Alternatively, maybe split into 3 or 4? I am thinking maybe you are overdosing at one time? I am also in Edmonton, and can say with certainty that all docs around here are NOT created equal. Shouldn't your doctor have spoken to you about dosages?

Jul 12, 2014
Doses
by: Brodie

He did speak to me about doses. I suggested the higher amounts but he said he only feels comfortable going up to 200 mg daily. I've been taking things in my own hands and doing 325 mg daily split throughout the day. I do feel better on it then I do off, except for the obvious estrogen dominance symptoms, mainly headaches, hypoglycemia, heart palpitations and tiredness. Just any time I apply the cream even in split doses, immediately after I apply it I feel like I could just go to sleep, I do feel good and quite euphoric after, but I feel sleepy and unmotivated. Almost like I'm "content" but way too "content" lol.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...